# SDR USAA030250

- Difficulty date: November 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347208900200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT/BEAM CORRODED 5 CM BY 3 CM, .149 INCH DEEP, FRAME 68, -Y 114.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11 AND 51-72-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
